6 Symptoms Of Vitamin D Overdose

Vitamin D Overdose

Vitamin D OverdoseThe body gets its natural dose of vitamin D from the sun and usually it is not that easy or common to get an overdose of this vitamin. However, an overdose can definitely happen if you are taking supplements in any form. The body however, does not allow overdosing simply from the sun. When the levels of this vitamin reach a dangerous and toxic level the skin stops the production of the vitamin unless you are taking supplements.



If you have been taking a very large dose for a prolonged period of time or a huge dose for a short period, it is possible that you get vitamin D intoxication. Vitamin D overdose can be potentially fatal and cause several other problems, which is why it is necessary to know the symptoms of vitamin D overdose so that you can deal with the problem in a timely manner.

Various Symptoms Of Vitamin D Overdose

Confusion

Excessive vitamin D interferes with the functioning of the brain and causes confusion. It becomes difficult to comprehend things.



Increased Thirst And Dehydration

A vitamin D overdose causes dehydration and hence causes excessive thirst. A person feels constantly thirsty in spite of drinking large amounts of water throughout the day.

Increased Thirst

This is a symptom that is quite confusing because excessive thirst is a symptom in many other ailments like diabetes. Hence you have to watch for other symptoms of vitamin D overdose along with this one in order to ensure that it is indeed being caused by an overdose of vitamin D.

Kidney Functions

If you observe some changes in the kidney functions and some trouble with urination it can also be indicative of vitamin D overdose. In fact this overdose can lead to permanent kidney damage and death due to dehydration, abnormal blood salt levels and heart arrhythmia.

Constipation And Nausea

Nausea

This is one of the main and most common symptoms of the excess of vitamin D. Extreme constipation and constant feeling of nausea that doesn’t respond to much of treatment should immediately be investigated for the overdose of vitamin D. The person suffering from an overdose of this vitamin can also suffer from violent bouts of vomiting.


Worth Buying

-36%
-36%
Rated 5.00 out of 5
$23.54
-25%
Rated 5.00 out of 5
$25.19

Weight Loss And Weakness

Weight loss and weakness are also marked symptoms of vitamin D overdose. However, as with other symptoms sudden weight loss and weakness can be symptoms of many other ailments.

Weakness

This is the reason that you have to watch out for other symptoms in order to ascertain that these are indeed being caused by an overdose of the vitamin. If you observe 2-3 symptoms which indicate an overdose of the vitamin, you should approach a doctor immediately.

More Definite Symptoms- Excess Of Calcium In Urine

If you observe a few of the above symptoms, it will become necessary to determine whether they are really symptoms of vitamin D overdose or those of some other problems.

In order to determine this certain tests are performed and if these tests reveal excess of calcium in the urine and serum then it is definitely a vitamin D overdose. There will also be an elevated level of the hydroxyvitamin D in the blood. The level of parathyroid hormone becomes almost undetectable.


Caution: Please use Home Remedies after Proper Research and Guidance. You accept that you are following any advice at your own risk and will properly research or consult healthcare professional.

Worth Buying

-25%
Rated 5.00 out of 5
$19.79
-25%
Out of stock
Rated 5.00 out of 5
$49.00
-36%
Rated 5.00 out of 5
$34.99
-36%
Out of stock
Rated 5.00 out of 5
$23.54